# SDR SWAA2022061309991

- Difficulty date: May 21, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT LOWER MAIN SILL THRESHOLD WEB AROUND FASTENER NUTPLATE HOLES. STA 794 TO STA 847; RBL26. / [01] REMOVED CORROSION PER SRM 51-10-02. REMOVED .009 INCH OF MATERIAL AT THE FASTENER HOLE AT STA. 787+18 AND .017 INCH OF MATERIAL AT THE FASTENER HOLE AT STA. 807+10. BOTH LOCATIONS ARE OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT LOWER MAIN SILL THRESHOLD WEB IAW SRM 51-40-02.;[03] VERIFIED C/A # 2 : RICHARD BLACKBURN (TECHNICIAN); 26-MAY-2022 20:13 UTC REMOVED AND REPLACED AFT CARGO DOOR CUTOUT LOWER MAIN SILL THRESHOLD WEB IAW SRM 51-40-02.
